Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2009, 7:10 PM EDT for 5 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 12, 2009, 7:53 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1382 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 122310
SVRFFC
GAC125-133-141-265-301-130015-
/O.NEW.KFFC.SV.W.0324.090612T2310Z-090613T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
EASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA
NORTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
WESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 815 PM EDT
* AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WHITE
PLAINS...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRAWFORDVILLE...SHARON...NORWOOD...CAMAK AND WARRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3323 8272 3344 8320 3366 8309 3353 8260
3351 8259
TIME...MOT...LOC 2310Z 292DEG 19KT 3350 8305
$$2 follow-up statements
000
WWUS52 KFFC 122332
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT FRI JUN 12 2009
GAC133-122342-
/O.CAN.KFFC.SV.W.0324.000000T0000Z-090613T0015Z/
GREENE GA-
732 PM EDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF GREENE COUNTY. SEVERE
WEATHER IS NO LONGER EXPECTED IN GREENE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3323 8272 3340 8310 3359 8285 3353 8260
3351 8259
TIME...MOT...LOC 2332Z 292DEG 19KT 3346 8292
$$
GAC125-141-265-301-130015-
/O.CON.KFFC.SV.W.0324.000000T0000Z-090613T0015Z/
GLASCOCK GA-HANCOCK GA-WARREN GA-TALIAFERRO GA-
732 PM EDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN TALIAFERRO...WESTERN WARREN...NORTHEASTERN HANCOCK AND
EXTREME WEST CENTRAL GLASCOCK COUNTIES...
AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SPRINGFIELD...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POWELTON...SHARON...BARNETT...CULVERTON...MAYFIELD...NORWOOD...
CADLEY...JEWELL...SHOALS...BEALL SPRINGS...CAMAK AND WARRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3323 8272 3340 8310 3359 8285 3353 8260
3351 8259
TIME...MOT...LOC 2332Z 292DEG 19KT 3346 8292
$$000
WWUS52 KFFC 122353
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT FRI JUN 12 2009
GAC125-141-265-301-130003-
/O.CAN.KFFC.SV.W.0324.000000T0000Z-090613T0015Z/
GLASCOCK GA-HANCOCK GA-WARREN GA-TALIAFERRO GA-
753 PM EDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALIAFERRO...WESTERN
WARREN...NORTHEASTERN HANCOCK AND EXTREME WEST CENTRAL GLASCOCK
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3323 8272 3340 8310 3359 8285 3353 8260
3351 8259
TIME...MOT...LOC 2353Z 292DEG 19KT 3342 8280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:25 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 12, 5:25 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT FRI JUN 12 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MODEL RUNS REMAIN CONSISTENT THROUGH THE SHORT TERM FORECAST PERIOD...KEEPING THE FORECAST AREA UNDER WEAK NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. ABUNDANT LOW LEVEL MOISTURE AND A PERSISTENT SURFACE TROUGH WILL KEEP SCATTERED...MAINLY DIURNAL...CONVECTION IN THE FORECAST THROUGH THE PERIOD. WE WILL NEED TO KEEP A CLOSE EYE OUT FOR WAVES SWINGING THROUGH THE REGION IN THE NORTHWEST UPPER FLOW FOR THE CHANCE OF BETTER ORGANIZED AND STRONGER CONVECTION. INSTABILITY REMAINS SUFFICIENT ACROSS THE REGION FOR THE RISK OF AT LEAST ISOLATED SEVERE STORMS EACH AFTERNOON AND EVENING. .LONG TERM /MONDAY THROUGH FRIDAY/... GFS AND ECMWF MODELS START OFF IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD WITH AN EXPANDING RIDGE CENTERED OVER THE WESTERN GULF OF MEXICO. HOWEVER...UNLIKE YESTERDAYS 12Z MODEL RUN...THE MODELS HAVE FLIPPED WITH THE ECMWF BUILDING THE RIDGE FURTHER NORTHEAST INTO THE SOUTHEASTERN U.S. AND THE GFS SHIFTING THE RIDGE INTO THE SOUTHWESTERN U.S. THROUGH THE EXTENDED FORECAST PERIOD. WITH THE INTERMODEL AND RUN TO RUN INTRAMODEL INCONSISTENCIES STILL EVIDENT...BEST BET FOR NOW IS PROBABLY TO KEEP A FAIRLY STANDARD SUMMERTIME FORECAST TREND GOING THROUGH THE EXTENDED FORECAST PERIOD WITH WARM TEMPERATURES AND A DIURNAL THUNDERSTORM PATTERN. && .AVIATION...UPDATE... ONLY ISOLATED STRONG STORMS OVER THE CWA CURRENTLY. MAIN PROBLEM WILL BE THE CONVECTION OVER W AL AND HAVE LITTLE CONFIDENCE HOW WELL IT WILL HOLD TOGETHER WHEN IT GETS TO GA. IT WILL HAVE TO BE MONITORED FOR NOW WITH AMENDMENTS LATER IF NEEDED. OTHERWISE VFR CONDITIONS OVERNIGHT OUTSIDE ANY CONVECTION EXCEPT FOR PATCHY MVFR VSBYS DURING THE EARLY MORNING HOURS. SURFACE WINDS DIMINISHING WITH SUNSET WITH LIGHT WNW WINDS FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 68 91 67 / 30 40 30 30 30 ATLANTA 72 87 71 90 70 / 30 40 30 30 30 BLAIRSVILLE 64 84 63 87 63 / 30 40 30 30 30 CARTERSVILLE 67 88 67 90 65 / 30 40 30 30 30 COLUMBUS 73 90 73 93 73 / 30 30 30 30 20 GAINESVILLE 70 87 69 90 68 / 30 40 30 30 30 MACON 72 91 70 94 72 / 30 30 30 30 20 ROME 68 88 68 90 69 / 30 40 30 40 30 PEACHTREE CITY 69 88 68 90 68 / 30 30 30 30 30 VIDALIA 73 94 73 93 74 / 30 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 848 AM EDT FRI JUN 12 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 848 AM EDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK FLOW PATTERN WILL REMAIN OVER THE AREA THROUGH TONIGHT...AND WEAK DISTURBANCES WILL MOVE EASTWARD THROUGH THE FLOW. DAYTIME HEATING AND A HUMID AIR MASS WILL COMBINE WITH THE DISTURBANCE TO AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENTLY DEADLY LIGHTNING. THE STORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. .DISCUSSION... A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE TENNESSEE VALLEY WITH WEAK DISTURBANCES MOVING THROUGH THE FLOW AND IMPACTING NORTH AND CENTRAL GEORGIA. INSTABILITY WILL BE INCREASING ACROSS THE AREA WITH DAYTIME HEATING. CAPES OF 2000 TO 2600 AND LIFTED INDICES OF -2 TO -5 ARE EXPECTED ACROSS THE AREA WITH ISOLATED THUNDERSTORMS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 5:07 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 PM EDT FRI JUN 12 2009 GAZ062-075-076-122130- 507 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JEFFERSON...GLASCOCK AND WARREN COUNTIES UNTIL 530 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF MATTHEWS...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON...GLASCOCK AND WARREN COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE STELLAVILLE AND MATTHEWS.
Special weather statement, Jun 12, 5:24 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT FRI JUN 12 2009 GAZ034-035-037-047-122230- 524 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WALTON...OCONEE...BARROW AND GWINNETT COUNTIES UNTIL 630 PM EDT... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DACULA...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH WALTON...NORTHWEST OCONEE...BARROW AND GWINNETT COUNTIES THROUGH 630 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 5:49 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 549 PM EDT FRI JUN 12 2009 GAZ061-062-122245- 549 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 645 PM EDT... AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POWELTON...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK AND WARREN COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POWELTON...NORWOOD...CAMAK AND WARRENTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 6:04 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 PM EDT FRI JUN 12 2009 GAZ037-038-049-050-122230- 604 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...40 MPH WINDS AND FREQUENT LIGHTNING IN GREENE...MORGAN...OCONEE AND OGLETHORPE COUNTIES UNTIL 630 PM EDT... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH HIGH SHOALS...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE...EXTREME NORTHEAST MORGAN...OCONEE AND SOUTH OGLETHORPE COUNTIES THROUGH 630 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 6:56 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT FRI JUN 12 2009 GAZ050-051-061-122330- 656 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HANCOCK...TALIAFERRO AND GREENE COUNTIES UNTIL 730 PM EDT... AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREENSBORO...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK...TALIAFERRO AND GREENE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WOODVILLE...GREENSBORO... VEAZEY...UNION POINT...JACKSONVILLE...SILOAM...ROBINSON...WHITE PLAINS...SPRINGFIELD...ALEXANDER STEPHENS PARK AND CRAWFORDVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 12, 7:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 2 N BOSTWICK 33.76N 83.51W
06/12/2009 MORGAN GA LAW ENFORCEMENT
911 REPORTED 2 TREES DOWN ON HIGH SHOALS ROAD.
0617 PM DOWNBURST 2 ESE BOSTWICK 33.73N 83.48W
06/12/2009 MORGAN GA LAW ENFORCEMENT
911 REPORTED 1 TREE DOWN ON APALACHEE ROAD.
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 22 min |
| Jun 12, 1:26 AM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jun 12, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Walton | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.